MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS¿ ADULT FACE MASK WITH ADJUSTABLE AIR CUSHION - SIZE 5; ANAESTHESIA FACE MASK, SINGLE-USE

VYAIRE MEDICAL INC. VITAL SIGNS¿ ADULT FACE MASK WITH ADJUSTABLE AIR CUSHION - SIZE 5; ANAESTHESIA FACE MASK, SINGLE-USE
Model Number MASK, ANES, FLEX, ADULT SIZE 5, TOP VLV
Medical Device Problem Codes Deflation Problem (1149); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that the 6850 - mask, anes, flex, adult size 5, top vlv wouldn't fill up with air and little pieces broke off into the chamber.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS¿ ADULT FACE MASK WITH ADJUSTABLE AIR CUSHION - SIZE 5
Common Device Name
ANAESTHESIA FACE MASK, SINGLE-USE
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
SHENZHEN VITAL SIGNS-KTL MEDICAL INSTRUMENT CO LTD
building 3, no.88 north jiaoyu
road, gaoqiao industrial park
shenzhen guangdong 51811 7
CH   518117
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key15958531
Report Number8030673-2022-00284
Device Sequence Number5525817
Product Code CAI
UDI-Device Identifier10190752147461
UDI-Public(01)10190752147461(10)1121126
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMASK, ANES, FLEX, ADULT SIZE 5, TOP VLV
Device Catalogue Number6850
Device Lot Number1121126
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Initial Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexUnknown